On generating large classes of Sheffer functions.
Rosenberg, I.G.
Aequationes mathematicae, Tome 18 (1978), p. 164-181 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1978-01-01
EUDML-ID : urn:eudml:doc:136738
@article{GDZPPN002031043,
     title = {On generating large classes of Sheffer functions.},
     journal = {Aequationes mathematicae},
     volume = {18},
     year = {1978},
     pages = {164-181},
     zbl = {0386.08005},
     url = {http://dml.mathdoc.fr/item/GDZPPN002031043}
}
Rosenberg, I.G. On generating large classes of Sheffer functions.. Aequationes mathematicae, Tome 18 (1978) pp. 164-181. http://gdmltest.u-ga.fr/item/GDZPPN002031043/